# SDR SWIA202163489

- Difficulty date: October 22, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  ANTENNA DOUBLER BETWEEN FS295 AND FS310, STR27, IS CORRODED.     (C-CHECK RO 1/7/2022)    REPLACED ANTENNA DOUBLER BETWEEN FS 298 AND FS310, STRGR 27 REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01 AND DRAWING SH670-30023 REV G. SEE CONTINUE CARD FOR ALL WORK ACCOMPLISHED. COMPLIED WITH 51-900-1002-SKY
